–{•¶‚ÖƒXƒLƒbƒv

2019.03.26



Education and training in the prevention of radiation hazards for staff and students from abroad at Hokkaido University

(Spring 2019)



Course A:
Education and training of persons applying for new registration as a user of radioisotopes, radiation generators, etc.


ScheduleF
Tuesday, May 14th, 2019
E9:00 - 12:35 (e-learning)
E13:30 - 16:00 (Practice)

or

Thursday, May 16th, 2019
E13:30 - 16:00 (Practice)


Reception time & PlaceF
Reception time is from 8:45 to 9:00
Central Institute of Isotope Sciense, Hokkaido University 5nd Floor Room IS5-203


Eligible applicantsFStaff and students from abroad who fall under any of the following provisions
‡@ A person applying for new registration as a user of radioisotopes, radiation generators, etc.
‡A A person applying to renew registration as a user of radioisotopes, radiation generators, etc.
‡B A person applying for new registration as a user of X-ray equipment
‡C A person applying to renew registration as a user of X-ray equipment

¦ A person of provision ‡@ can also attend Japanese Course A instead of this course.
¦ A person of provision ‡A can also attend Japanese Course A or B instead of this course.
¦ A person of provision ‡B or ‡C can also attend Japanese Course C instead of this course.


NoteF
You take e-learning at the venue only. You need ID/Password of ELMS (Hokkaido University Education and Learning Management System). Please check your ID/ Password of ELMS before Education and training.

Please bring your university ID card and a writing utensil (pen). Please note that there is no space to park your car.

You will NOT be able to participate if you arrive late. Please make sure you arrive in time (from 8:45 to 9:00).

You must complete all education and training sessions to receive new or to renew registration. However, during THIS TERM ONLY, a person of provision ‡A or ‡C is permitted to complete the training by only taking the morning lectures (9:00-12:35).

This is a special measure only in place for the current term.

The duration of and topics covered in the education and training sessions are regulated by law in Japan. Radiation workers must attend all the education and training sessions.

Entries of these education and training sessions must be submitted via your facility administrative staff in advance.


Arriving late (Important)
If you are late, regardless of the reason, you will NOT be allowed to take these education and training sessions.

Leaving early (Important)
You CANNOT leave these education and training sessions early.



ItemsFTuesday, May 14th, 2019 (e-learning)
Time Item Instructor
9:00 ` 9:05 Opening remarks Radioisotopes committeeCCommittee
9:05 ` 9:35 Effects of radiation on the human body (30 min) Professor Shigetsugu Hatakeyama, Graduate School of Medicine
9:35 ` 10:35 Laws and regulations concerning the prevention of radiation hazards due to radioisotopes and radiation generators (with DVD) (60 min) (Specially Appointed) Associate Professor Naoki Kubo, Office of Health and Safety
10:35 ` 11:35 Safe handling of radioisotopes, etc.
[Basics] (60 min)
Professor Yuji Kuge, Central Institute of Isotope Science
11:35 ` 12:35 Safe handling of radioisotopes, etc.
[Applied] (60 min)
(Specially Appointed) Associate Professor Naoki Kubo, Office of Health and Safety


PracticeF
Time Item Instructor
Tuesday, May 14th 13:30 - 16:00 Safe handling of radioisotopes, etc.
[Practice] (150 min)
‡@ Entering or leaving a controlled area
‡A Survey Meters
‡B Cold Run
Hirata Y, Higashikawa K, Abo N.
Central Institute of Isotope Science
Kubo N.
Office of Health and Safety
Thursday, May 16th 13:30 - 16:00

A limited number of people can attend this practice. If there are more than 30 participants, participants will be divided into two groups and will attend either that dayfs or the different dayfs practice.















Education and training in the prevention of X-ray hazards for staff and students from abroad at Hokkaido University (2019)



Course C:
Education and training of persons applying for new or renew registration as an X-ray user


ScheduleF
Monday, 22th April 2019 13:30-15:35


Reception time & PlaceF
13:00-13:30.Lecture hall, Clark Memorial Student Center


Eligible applicantsFStaff and students from abroad who fall under any of the following provisions
‡D A person applying for new registration as an X-ray user
‡E A person applying to 1st renewal registration as an X-ray user
‡F A person applying to 2nd or more renewal registration as an X-ray user


ItemsF
Time Items Instructor
13:30 ` 13:35 Opening remarks X-ray Management Committee
Committee chairperson
13:35 ` 14:05 Effects of radiation on the human body (30 min) (Video Lecture)
Associate Professor Naoki Kubo, Office of Health and Safety
10:35 ` 12:05 Safe handling of X-rays and X-ray equipment Laws and regulations concerning the prevention of X-ray hazards (90 min) Professor Kiyotaka Asakura,
Institute for Catalysis

If you are late, regardless of the reason, you will NOT be allowed to take all sessions. You CANNOT leave these education and training sessions early. Please bring your university ID card and tools of writing. Please note that there is no space to park your car.



–kŠC“¹‘åŠw
ƒAƒCƒ\ƒg[ƒv‘‡ƒZƒ“ƒ^[

§060-0815
–kŠC“¹ŽD–yŽs–k‹æ–k15ð¼7’š–Ú

TELF011-706-6088iŠÇ—Žºj
TELF011-706-6087iŽ––±Žºj
FAXF011-706-7862

kousyukai-2014rinji.html‚ւ̃Šƒ“ƒN

kousyu-2017aki.html‚ւ̃Šƒ“ƒN